MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA 1800 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA 1800 ANALYZER
Model Number ADVIA 1800 ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported falsely elevated concentrated carbon dioxide (co2_c) results were obtained on three patient samples on an advia 1800 analyzer.Calibration was acceptable and quality control (qc) was recovered high on level 2 on the day of event.The customer reran qc, which recovered within acceptable range on both levels.A siemens customer service engineer (cse) was dispatched to the customer's site.During the visit, the cse inspected the instrument, checked all valves on reaction tray wash unit (wud) and dilution reaction tray wash unit (dwud), which were functioning normally, verified water pressure, no leaks were observed, reflanged cuvette wash, rinsed input lines, ran wash 3, observed obstruction in the cuvette conditioner, re-adjusted the cuvette conditioner, performed full system check, observed contamination in water lines, performed full system decontamination, ran qc, which recovered acceptably.Siemens evaluated the event and determined that the contamination in waterlines potentially contributed to the falsely elevated co2_c results.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported that falsely elevated concentrated carbon dioxide (co2_c) results were obtained on three patient samples on an advia 1800 analyzer.The initial results were not reported to the physician(s).The samples were repeated on the original and alternate advia 1800 analyzers.The repeat results recovered lower than the initial results and were in line with lab expectations.The repeat results were considered correct and the repeat results from the alternate analyzer were reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely elevated co2_c results.

Brand Name
ADVIA 1800 ANALYZER
Common Device Name
ADVIA 1800 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave.
tarrytown NY 10591
Manufacturer (Section G)
JEOL LTD
3-1-2 musashino akishima
registration #: 3003637681
tokyo 196-8 558
JA   196-8558
Manufacturer Contact
mekala g
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
840457474
MDR Report Key20804235
Report Number2432235-2024-00320
Device Sequence Number18489860
Product Code JJE
UDI-Device Identifier00630414534794
UDI-Public(01)00630414534794
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K990346
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA 1800 ANALYZER
Device Catalogue Number10315183
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Initial Report FDA Received Date11/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown